# SDR ASOA2013110509334

- Difficulty date: October 13, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK SUPPORT ANGLE CRACKED AT LBL 27 AT FS 621 BELOW FLOOR AT WL 73.50.  REMOVED SUPPORT ANGLE  IAW SRM 51-77-00 AND 51-42-21.  INSTALLED NEW SUPPORT ANGLE IAW SRM 51-77-00+51-42-21.
